# SDR UPS805411

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, LT HORIZ STAB CRACKED ON T-FITTING LOWER FWD I/B.  REPLACED FITTING PER SRM 51-1-20D.
